# SDR 95ZZZX1256

- Difficulty date: February 17, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N502T
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600153
- System (JASC): 2121 · Air Distribution Fan
- Part: Blower
- Part number: BC61A9012
- Condition: Failed
- Location: Vent Box
- Part time: 216 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OVERHEAD BLOWER FAN FAILED AFTER 215.8 HRS TSO.  THIS INSTALLATION IS EXTREMELY TIME CONSUMING TO GET TO.  IT IS NOT COST EFFECTIVE TO GET IN THERE AND CHANGE THIS BLOWER EVERY 4 MONTHS.  SUBMITTER SUGGESTION AS TO BETTER QUALITY CONTROL IN OVERHAUL PROCESS WOULD ASSURE BETTER PERFORMANCE.
